# SDR 96ZZZX141

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N32HM
- Make and model: Lear 35A
- Aircraft serial: 187
- System (JASC): 3250 · Landing Gear Steering System
- Part: Capacitor
- Part number: 550140802
- Condition: Misinstalled
- Location: C13,C18,C22
- Component: Jet, CA400
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IN REFERENCE TO J.E.T. NOSE STEERING COMPUTERS CA-400A, FOUND ELECTROLYTIC CAPACITORS INSTALLED BACKWARDS.  RECURRING PROBLEM WITH CAPACITORS C13, C18, C22 BEING INSTALLED REVERSE POLARITY.  COMMON SQUAWKS ARE INTERMITTENT OPERATION, UNABLE TO GET FULL NOSE STEERING TRAVEL, UNABLE TO CENTER NOSE GEAR, AND WANDERING WHEN TAXIING AIRCRAFT.  SUBMITTER STATED MANY TIMES THE SQUAWK IS NOT DUPLICATED ON THE TEST BENCH, BUT CHANGING THE CAPACITORS SOLVES THE PROBLEM ON THE AIRCRAFT.  THE PARTS LIST AND SCHEMATIC IN J.E.T. MANUAL TP-266 DO NOT INDICATE THE CAPACITORS ARE POLARITY SENSITIVE, BUT THEIR PHYSICAL APPEARANCE INDICATES THEY ARE.
